# SDR SWAA2022120771976

- Difficulty date: November 16, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Cracked
- Location: Seat 11b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT SEAT FOODTRAY TABLE LATCH ON SEAT 11B.  REPLACED THE SEAT FOODTRAY TABLE LATCH IAW CMM 25-21-42, REV 5, PAGE 10022, ITEM 10B, FIGURE 8.
